# SDR UALA2013050703197

- Difficulty date: May 6, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 58,885 hours, 22,181 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP16531214
- Part serial: L313505
- Condition: Delaminated
- Location: R2 Sliding
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW HAS DELAMINATION OUT OF LIMITS 4 INCHES WIDE PER AMM-56-12-11-06 AT AFT SIDE OF WINDOW.  REMOVED AND REPLACED RIGHT SLIDING WINDOW PER MM 56-12-11.
